# SDR GTIA2024031237985

- Difficulty date: March 9, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 18,950 hours, 8,338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1 DOOR ASSIST BOTTLE ACCUMULATOR WITH LOW NITROGEN PRESSURE -SERVICED L1 DOOR ASSIST BOTTLE ACCUMULATOR WITH NITROGEN TO THE CORRECT LEVEL IAW AMM 52-22-00
